Alert archive / Alabama / Small Craft Advisories in 2013
Small Craft Advisory 19, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Feb 26, 2013, 5:36 AM CST. It took effect at Feb 26, 2013, 6:00 PM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2013, 5:36 AM CST (11:36 UTC)
- In effect from
- Feb 26, 2013, 6:00 PM CST
- Expired
- Feb 27, 2013, 6:00 AM CST
- In force
- 12 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
149 WHUS74 KMOB 261136 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 536 AM CST TUE FEB 26 2013 ...GALE WARNING NOW IN EFFECT FOR MOST MARINE AREAS THROUGH THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT FOR ALL MARINE AREAS TONIGHT... .A STRONG WESTERLY FLOW WILL DEVELOP THIS MORNING AND CONTINUE THROUGH THIS AFTERNOON. FREQUENT GUSTS TO GALE FORCE CAN BE EXPECTED. A STRONG NORTHWESTERLY WIND WILL CONTINUE OVER THE MARINE AREA OVERNIGHT. GMZ633>635-262000- /O.UPG.KMOB.SC.Y.0018.000000T0000Z-130227T0000Z/ /O.EXA.KMOB.GL.W.0003.000000T0000Z-130227T0000Z/ /O.NEW.KMOB.SC.Y.0019.130227T0000Z-130227T1200Z/ PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 536 AM CST TUE FEB 26 2013 ...GALE WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST WEDNESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: WEST WINDS FROM 20 TO 25 KNOTS WITH FREQUENT GUSTS TO GALE FORCE. * SEAS: BAY AND INLAND WATERS VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ631-632-650-655-670-675-262000- /O.CON.KMOB.GL.W.0003.000000T0000Z-130227T0000Z/ /O.NEW.KMOB.SC.Y.0019.130227T0000Z-130227T1200Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 536 AM CST TUE FEB 26 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST WEDNESDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: WEST WINDS FROM 20 TO 25 KNOTS WITH FREQUENT GUSTS TO GALE FORCE. * SEAS: INCREASING TO 8 TO 12 FEET FROM 0 TO 60 NM OUT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ630-262000- /O.EXT.KMOB.SC.Y.0018.000000T0000Z-130227T1200Z/ NORTHERN MOBILE BAY- 536 AM CST TUE FEB 26 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST WEDNESDAY. * WINDS: WEST WINDS FROM 20 TO 25 KNOTS WITH HIGHER GUSTS. * SEAS: BAY WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
752 WHUS74 KMOB 261957 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 157 PM CST TUE FEB 26 2013 ...GALE WARNING REMAINS IN EFFECT FOR MOST MARINE AREAS THROUGH THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL MARINE AREAS TONIGHT... .WITH A STRONG SURFACE LOW PRESSURE SYSTEM LIFTING NORTHEAST UP ACROSS THE MID MISSISSIPPI RIVER VALLEY...A STRONG WESTERLY FLOW CONTINUES THROUGH THIS AFTERNOON. FREQUENT GUSTS TO GALE FORCE CAN BE EXPECTED OVER MOST AREAS. GALE CONDITIONS LOOK TO ABATE TONIGHT...BUT A STRONG WEST TO NORTHWESTERLY WIND AND HIGH SEAS WILL MEET ADVISORY CRITERIA. GMZ631>635-650-655-670-675-270400- /O.CON.KMOB.GL.W.0003.000000T0000Z-130227T0000Z/ /O.CON.KMOB.SC.Y.0019.130227T0000Z-130227T1200Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-PERDIDO BAY- PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 157 PM CST TUE FEB 26 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST WEDNESDAY. * WINDS: WEST TO NORTHWEST WINDS FROM 20 TO 25 KNOTS. FREQUENT GUSTS TO GALE FORCE EXPECTED THROUGH 6 PM CST. * SEAS: 8 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ630-270400- /O.CON.KMOB.SC.Y.0018.000000T0000Z-130227T1200Z/ NORTHERN MOBILE BAY- 157 PM CST TUE FEB 26 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY. * WINDS: WEST TO NORTHWEST WINDS FROM 20 TO 25 KNOTS WITH HIGHER GUSTS. * SEAS: BAY WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
366 WHUS74 KMOB 270016 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 616 PM CST TUE FEB 26 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL MARINE AREAS TONIGHT... ...GALE WARNING HAS EXPIRED... .WITH A STRONG SURFACE LOW PRESSURE SYSTEM LIFTING NORTHEAST UP ACROSS THE MID MISSISSIPPI RIVER VALLEY...A STRONG WESTERLY FLOW CONTINUES THROUGH THIS AFTERNOON. FREQUENT GUSTS TO GALE FORCE CAN BE EXPECTED OVER MOST AREAS. GALE CONDITIONS LOOK TO ABATE TONIGHT...BUT A STRONG WEST TO NORTHWESTERLY WIND AND HIGH SEAS WILL MEET ADVISORY CRITERIA. GMZ631>635-650-655-670-675-270830- /O.EXP.KMOB.GL.W.0003.000000T0000Z-130227T0000Z/ /O.CON.KMOB.SC.Y.0019.000000T0000Z-130227T1200Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-PERDIDO BAY- PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 616 PM CST TUE FEB 26 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY. * WINDS: WEST TO NORTHWEST WINDS FROM 20 TO 25 KNOTS. * SEAS: 8 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630-270830- /O.CON.KMOB.SC.Y.0018.000000T0000Z-130227T1200Z/ NORTHERN MOBILE BAY- 616 PM CST TUE FEB 26 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY. * WINDS: WEST TO NORTHWEST WINDS FROM 20 TO 25 KNOTS WITH HIGHER GUSTS. * SEAS: BAY WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
453 WHUS74 KMOB 270319 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 919 PM CST TUE FEB 26 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL MARINE AREAS TONIGHT... ...GALE WARNING HAS EXPIRED... .WITH A STRONG SURFACE LOW PRESSURE SYSTEM LIFTING NORTHEAST UP ACROSS THE MID MISSISSIPPI RIVER VALLEY...A STRONG WESTERLY FLOW CONTINUES THROUGH THIS AFTERNOON. FREQUENT GUSTS TO GALE FORCE CAN BE EXPECTED OVER MOST AREAS. GALE CONDITIONS LOOK TO ABATE TONIGHT...BUT A STRONG WEST TO NORTHWESTERLY WIND AND HIGH SEAS WILL MEET ADVISORY CRITERIA. GMZ631>635-270430- /O.CAN.KMOB.SC.Y.0019.000000T0000Z-130227T1200Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-PERDIDO BAY- PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 919 PM CST TUE FEB 26 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DROPPED TO BELOW CRITERIA LEVEL. $$ GMZ630-270430- /O.CAN.KMOB.SC.Y.0018.000000T0000Z-130227T1200Z/ NORTHERN MOBILE BAY- 919 PM CST TUE FEB 26 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DROPPED BELOW SMALL CRAFT CRITERIA. $$ GMZ650-655-670-675-271130- /O.CON.KMOB.SC.Y.0019.000000T0000Z-130227T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 919 PM CST TUE FEB 26 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY. * WINDS: WEST TO NORTHWEST WINDS FROM 20 TO 25 KNOTS. * SEAS: 8 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Feb 26, 5:25 AM CST, 11 minutes earlier.
Area forecast discussion, Feb 26, 5:25 AM CST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
525 AM CST TUE FEB 26 2013
.SHORT TERM [TODAY AND TONIGHT]...DEEP AREA OF LOW PRESSURE OVER THE
MID MS RIVER VALLEY THIS MORNING WILL SHIFT NORTHEAST TO THE GREAT
LAKES REGION BY 12Z WED. IN THE WAKE OF THIS SYSTEM A LARGE CANADA
SFC RIDGE OF HIGH PRESSURE SHIFTS SE OVER THE SOUTH CENTRAL CONUS
AND NORTHERN GULF THROUGH TONIGHT. WITH THIS PATTERN A STRONG
WESTERLY FLOW WITH GUSTS TO NEAR 30 KNOTS DEVELOPS AT THE SFC
BEGINNING LATER THIS MORNING CONTINUING THROUGH MID TO LATE
AFTERNOON. AS A RESULT A WIND ADVISORY REMAINS IN EFFECT FOR ALL
AREAS THROUGH THIS AFTERNOON. AS THE BOUNDARY LAYER MIXES OUT EARLY
THIS MORNING THE HIGHER WINDS WILL WORK DOWN TO THE SFC QUICKLY. A
FEW MID TO HIGH CLOUDS MOSTLY FROM WRAP AROUND WEST OF THE DEEP LOW
WILL MOVE EASTWARD ACROSS THE CENTRAL GULF STATES LATE THIS MORNING
AND THIS AFTERNOON...RESULTING IN PARTLY CLOUDY SKIES FOR EXTREME
NORTHERN SECTIONS OF THE CWFA TODAY WITH SUNNY SKIES FURTHER SOUTH.
THE CLOUDS WILL MOVE OFF TO THE EAST OVERNIGHT. AS FOR TEMPS WILL
LEAN TOWARDS THE WARMER MAV GUIDANCE THROUGH TONIGHT.
32/EE
[WEDNESDAY THROUGH THURSDAY NIGHT]...A WESTERLY FLOW ALOFT DURING
THE DAY WEDNESDAY WILL BECOME NORTHWESTERLY WEDNESDAY NIGHT THROUGH
THURSDAY NIGHT. SURFACE LOW PRESSURE OVER THE OHIO RIVER VALLEY WILL
LIFT NORTHEAST...WITH ATTENDANT COLD FRONT PUSHING SOUTHEAST ACROSS
THE FORECAST AREA WEDNESDAY EVENING. THIS WILL BRING A COLD DRY
AIRMASS INTO THE REGION...SUPPORTING COOLER TEMPERATURES AND DRY
CONDITIONS.
HIGH TEMPERATURES WEDNESDAY WILL BE NORMAL...REACHING THE MID TO
UPPER 60S. LOW TEMPERATURES WEDNESDAY NIGHT WILL FALL INTO THE MID
TO UPPER 30S INLAND AREAS...WITH LOWER 40S ALONG THE COAST. HIGH
TEMPERATURES ON THURSDAY WILL BE AROUND 60 DEGREES...WITH LOWS
THURSDAY NIGHT RANGING FROM 33 TO 38 DEGREES INLAND AREAS AND NEAR
40 AT THE BEACHES. /22
&&
.LONG TERM [FRIDAY THROUGH MONDAY]...AN ARCTIC AIR MASS WILL
CONTINUE TO PLUNGE SOUTHWARD INTO THE DEEP SOUTH AS ANOTHER UPPER
LOW (WITH A CORE OF -39C) OVER THE CENTRAL PLAINS FRIDAY MORNING
MOVES SOUTHEAST OVER THE SOUTHEAST STATES ON SATURDAY. EXPECT
ISOLATED TO POSSIBLE SCATTERED COLD RAIN SHOWERS...WITH COVERAGE
DEPENDENT ON THE AMOUNT OF AVAILABLE MOISTURE. THE 00Z GFS SOUNDING
INDICATES A HINT OF SNOW FOR SOUTH CENTRAL ALABAMA BY LATE SATURDAY
AFTERNOON / EVENING HOURS...BUT WILL SEE HOW THIS TREND UNFOLDS OVER
THE NEXT FEW DAYS.
OTHERWISE IT SHOULD BE A DRY FORECAST FOR FRIDAY...AND FOR SUNDAY
AND MONDAY. BOTH HIGH AND LOW TEMPERATURES WILL BE 10 TO 15 DEGREES
BELOW NORMAL FRIDAY THROUGH THE WEEKEND...WITH HIGHS IN THE LOW TO
MID 50S...AND LOWS IN THE UPPER 20S TO MID 30S INLAND AREAS. /22
&&
.AVIATION [26.12Z KMOB/KBFM AND KPNS TAF ISSUANCE]...VFR CONDITIONS
THROUGH 12Z WED. A FEW MID TO HIGH CLOUDS MOSTLY TO THE NORTH OF ALL
TERMINAL SITES CAN BE EXPECTED TODAY. A STRONG WESTERLY FLOW WITH
GUSTS TO 30 KNOTS WILL BE LIKELY LATER THIS MORNING CONTINUING
THROUGH MID TO LATE AFTERNOON. A WIND ADVISORY IS IN EFFECT THROUGH
THIS AFTERNOON. 32/EE
&&
.MARINE...A STRONG WESTERLY FLOW WITH FREQUENT GUSTS TO GALE FORCE
WILL BE LIKELY OVER THE MARINE AREA THROUGH THIS AFTERNOON AS A
LARGE SURFACE RIDGE OF HIGH PRESSURE BUILDS FROM THE NORTHWEST. SEAS
FROM 9 TO 11 FEET MOSTLY WELL OFFSHORE CAN BE EXPECTED TODAY THEN
GRADUALLY SUBSIDE OVERNIGHT. A MODERATE TO STRONG OFFSHORE FLOW CAN
BE EXPECTED OVERNIGHT AS THE RIDGE OF HIGH PRESSURE SHIFTS EAST. A
LIGHT TO MODERATE OFFSHORE FLOW WILL CONTINUE THROUGH THE WEEK THEN
BUILD OVER THE WEEKEND AS ANOTHER STRONG COLD FRONT MOVES SOUTH OVER
THE NORTHERN GULF. A GALE WARNING IS IN EFFECT FOR ALL MARINE ZONES
EXCEPT NORTHERN MOBILE BAY THROUGH THIS AFTERNOON. SMALL CRAFT
ADVISORIES ARE IN EFFECT FOR ALL MARINE ZONES OVERNIGHT. 32/EE
&&
.FIRE WEATHER...AS THE STRONG LOW LIFTS NORTHEAST...UP ACROSS THE
MID MISSISSIPPI RIVER VALLEY TODAY...A STRONG MIXED LAYER SOUTHWEST
FLOW RESULTS IN HIGH DISPERSION. DISPERSION REMAINS ELEVATED INTO
THE WEDNESDAY. DRIER CONDITIONS THROUGH MIDWEEK.
FOG POTENTIAL AND OTHER REMARKS...FOG NOT EXPECTED THE NEXT COUPLE
OF NIGHTS. /22
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 64 41 67 40 61 / 05 05 05 05 05
PENSACOLA 66 46 65 44 60 / 05 05 05 05 05
DESTIN 67 48 64 45 60 / 05 05 05 05 05
EVERGREEN 63 38 66 37 60 / 05 05 05 05 05
WAYNESBORO 59 37 67 36 59 / 05 05 05 05 05
CAMDEN 61 37 66 36 59 / 05 05 05 05 05
CRESTVIEW 69 40 69 39 63 / 05 05 05 05 05
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY FROM 9 AM TUESDAY TO 6 PM TUESDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...WILCOX...
FL...WIND ADVISORY FROM 9 AM TUESDAY TO 6 PM TUESDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
INLAND SANTA ROSA...
MS...WIND ADVISORY FROM 9 AM TUESDAY TO 6 PM TUESDAY FOR THE
FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...WAYNE...
GM...SMALL CRAFT ADVISORY UNTIL 6 AM WEDNESDAY FOR THE FOLLOWING
ZONES: NORTHERN MOBILE BAY...
GALE WARNING UNTIL 6 PM TUESDAY FOR THE FOLLOWING ZONES:
CHOCTAWHATCHEE BAY...COASTAL WATERS FROM DESTIN TO
PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI SOUND...PENSACOLA
BAY SYSTEM...PERDIDO BAY...SOUTHERN MOBILE BAY...WATERS
FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...WATERS FROM
PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM...
SMALL CRAFT ADVISORY FROM 6 PM TUESDAY TO 6 AM WEDNESDAY FOR THE
FOLLOWING ZONES: CHOCTAWHATCHEE BAY...COASTAL WATERS FROM
DESTIN TO PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM
PENSACOLA FL TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI
SOUND...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN
MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO
60 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
TO 60 NM...
&&Hazardous weather outlook, Feb 26, 5:17 AM CST, 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 517 AM CST TUE FEB 26 2013 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-271200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 517 AM CST TUE FEB 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A STRONG WESTERLY FLOW AT THE SURFACE BEGINNING LATER THIS MORNING WILL RESULT IN A WIND ADVISORY FOR ALL AREAS THROUGH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH MONDAY. GMZ630>635-650-655-670-675-271200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 517 AM CST TUE FEB 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT STRONG WESTERLY WINDS OVER MUCH OF THE CENTRAL GULF COAST REGION TODAY WILL RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT CAN BE EXPECTED OVER THE MARINE AREA BY THE WEEKEND AS A STRONG COLD FRONT MOVES SOUTH OVER MUCH OF THE NORTHERN AND CENTRAL GULF. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH MONDAY.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 6:19 PM CST | Special Marine Warning | MOB | 86 min | |
| Feb 25, 6:54 PM CST | Areal Flood Warning | MOB | Baldwin, Escambia, Mobile | 6 hr |
| Feb 25, 7:48 PM CST | Flash Flood Warning | MOB | Mobile | 6 hr |
| Feb 25, 9:48 PM CST | Flash Flood Warning | MOB | Baldwin, Clarke, Mobile, Washington | 6 hr |
| Feb 25, 10:35 PM CST | Flash Flood Warning | MOB | Clarke, Monroe | 6 hr |
| Feb 25, 11:29 PM CST | Special Marine Warning | MOB | 91 min | |
| Feb 26, 12:23 PM CST | River Flood Warning | MOB | Mobile | 8 hr |
| Feb 26, 5:49 PM CST | River Flood Warning | MOB | Baldwin | 9 hr |
| Feb 25, 10:44 PM CST | Areal Flood Warning | MOB | Escambia, Okaloosa, Santa Rosa | 6 hr |
Nearby
Small Craft Advisories in Alabama, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.